Author: GH Gao; ZZ Sun; YN Zhang;

Title: A finite difference scheme for fractional sub-diffusion equations on an unbounded domain using artificial boundary conditions

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2012

Volume: 231

Page: 2865 - 2879


Author: NJ Ford; JY Xiao; YB Yan;

Title: A FINITE ELEMENT METHOD FOR TIME FRACTIONAL PARTIAL DIFFERENTIAL EQUATIONS

Journal: FRACTIONAL CALCULUS AND APPLIED ANALYSIS

Year: 2011

Volume: 14

Page: 454 - 474


Author: H Wang; KX Wang;

Title: An O(N log(2)N) alternating-direction finite difference method for two-dimensional fractional diffusion equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 7830 - 7839


Author: CP Li; A Chen; JJ Ye;

Title: Numerical approaches to fractional calculus and fractional ordinary differential equation

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 3352 - 3368


Author: H Wang; KX Wang; T Sircar;

Title: A direct O(Nlog(2)N) finite difference method for fractional diffusion equations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 8095 - 8104